# SDR CALA9800753

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Part number: 652240331
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB ELEVATOR PCU ACCESS PANEL DELAMINATED 3 X 10.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND BONDED TO PANEL PER SRM 55-20-3 AND 51-40-5.
